Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Blurriness, chest pain after exercise, breathlessness, joint pain. What is it?

Hi I ve had several different symptoms for many years. I think I m going nuts because no one can come with a diagnosis. Here we go, over many years I ve had low exercise endurance and a very poor recovery. I ve had intermittent blurriness which I always thought was the result of poor accommodation. For the past 2 years I ve had on/off chest pain with exercise, however with a little rest it will go away and not return when I resume exercising, this is associated with some shortness of breath. I ve had a nuclear stress test and had the chest pain and they said it wasn t my heart. The last chest pain I had was very bizarre usually it s a feeling of fullness /tightness. This last time was intermittent sharp stabbing pain. I have reflux also. I ve seen a neurologist for fasciculations predominantly in my legs but I ve gotten them elsewhere - no diagnosis. I ve seen an opthamplogist there s nothing wrong with my eyes other than my lids are droopy and I have a big crease across the bridge of my nose between my eyes. If I read too long, my eyes go cross eyed. Now I m experiencing a lot of joint pain. Help! Please tell me I m not crazy and what direction I should go in.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have after an exercise are likely to be due to a poor lung reserve or decreased oxygenation due to a cardiac cause. This needs proper investigations to detect the cause.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor